T Nation

Estradiol - High BP, Flushing, Sweating


#1

Hello,

My latest Estradiol Sensitive results showed a level of 30, with range of 8-33. Could my current level be causing skin flushing, high BP, and sweating ?

Current T levels:
Total 946 (340-1197)
Free 16 (6-21)

I tried .25mg Arimidex one time and had chest pain and severe heartburn for 3 days. Any other options.

Thanks

Bret


#2

Everyone's definition of high e2 is different, some feel absolutely fine with numbers in 40s. Some get high e2 symptoms at 29-30.


#3

How is your hemoglobin and hematocrit?


#4

Smaller doses? I took a 1mg dose and felt extremely unwell. I'm now on .5mg/week in daily divided doses and I feel great.

IMHO, arimidex is very powerful and should be administered very small and scaled up slowly to reach the point where you don't feel any more E2 sides.


#5

I had a sensitive E test about 3 weeks ago and it was 31. It feels just like when I had low T so yes being just a little bit high can cause terrible things. My BP is also up, it has always been close to 120/70 but now being on trt it can be as high as 150/85 but usually around 135/85, probably from water retention from E2. My feet and hands are swollen some from water retention also. For some reason I can't get my E to come down.


#6

A lot of people get heartburn without needing to take arimidex.

You have other threads and we do not have that data here.

Have you ever taken arimidex before? Or that event was in past and worried about trying again.

Try taking 1/16th mg. Make a solution with vodka and dose by volume or by drops. You might be an anastrozole over-responder as discussed in the stickies.